MathSciNet Relay Station
MathSciNet bibliographic data
MR2157727 03F45 (03F15)
Beklemishev, Lev D.; Joosten, Joost J.; Vervoort, Marco A finitary treatment of the closed fragment of Japaridze's provability logic. J. Logic Comput. 15 (2005), no. 4, 447–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement